RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 6, Number 2  


Existence, uniqueness and convergence of successive approximations for nonlinear integral equations with deviating argument
N. V. Azbelev, L. F. Rakhmatullina, A. I. Chigirev
223
Solution of the Ljapunov stability problem by the first approximation
R. È. Vinograd, N. A. Izobov
230
A reduction to block-triangle form, and necessary and sufficient conditions for the stability of the characteristic exponents of a linear system of differential equations
B. F. Bylov
243
The loss of reducibility of systems with quasiperiodic coefficients due to an insufficiently rapid decrease of the Fourier coefficients or to the nonalgebraic nature of the frequency basis
I. N. Blinov
253
The study of singular controls by means of a variation packet
R. Gabasov, V. A. Srochko
260
Several remarks on the uniqueness of the solution of boundary value problems
Yu. A. Klokov
276
On the question of the uniqueness of the solutions of integral equations with distributed lag
A. I. Logunov
283
The asymptotic solutions of certain linear differential equations in a Banach space that contain an unbounded operator
L. A. Groza
289
The existence and uniqueness of the solutions of a multi-point de la Vallée Poussin problem for nonlinear differential equations
G. A. Bessmertnykh
298
Theorems on difference inequalities for a multi-point boundary value problem that differs from the de la Vallée Poussin problem
G. V. Gusel'nikova
311
The Cauchy matrix of a linear system of ordinary differential equations
M. I. Urbanovich
320
A system of differential equations with an algebraic curve of third order as a particular integral
L. S. Lavrinovich
328
Asymptotic relations between the solutions of linear homogeneous differential and integro-differential equations
Yu. A. Ved', S. S. Bayalieva
335
A mixed problem for certain nonstationary equations with discontinuous coefficients
V. I. Korzyuk
343
The construction of solvable extensions in a parallelepiped for linear differential operators with constant coefficients
A. Kh. Mamyan
358

Short Communications
A bilateral estimate of the norms of the solutions of a certain class of nonlinear systems
V. P. Rudakov
371
The continuity of the generalized Bellman function
N. N. Petrov
373
Differential equations with a generalized Čebyšev operator in $K'$
I. M. Karasev
375
Conditions for the existence of periodic trajectories in dynamic systems with cylindrical phase space
E. A. Nazarov
377
Quadratic integrals of linear systems of differential equations
N. A. Zboychik
381
Asymptotic equilibrium
T. H. Nguyên
385
A connection between two necessary conditions for the optimality of singular controls
V. A. Srochko
387

Reviews and Bibliography
Рецензия на книгу Н. Н. Боголюбова, Ю. А. Митропольского, А. М. Самойленко «Метод ускоренной сходимости в нелинейной механике»
N. P. Erugin
390

Chronicle
Второй семинар-симпозиум по применению метода функции Ляпунова в энергетике
M. A. Tagirov
392
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019